# SDR 2008UALA01851

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 53,289 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: 251N20101
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW MIDDLE SECTION HAS .001 GOUGE.   HORIZONTAL STAB BALLSCREW SHOWS SIGNS OF GALLING AND WEAR  ALONG MIDDLE 2 FOOT LENGTH OF BALLSCREW, JACKSCREW REMOVED AND REPLACED,
